Existence of Value and Saddle Point in Infinite-Dimensional Differential Games
- 132 Downloads
We study two-player zero-sum differential games of finite duration in a Hilbert space. Following the Berkovitz notion of strategies, we prove the existence of value and saddle-point equilibrium. We characterize the value as the unique viscosity solution of the associated Hamilton–Jacobi–Isaacs equation using dynamic programming inequalities.
Unable to display preview. Download preview PDF.
- 1.Kocan, M., Soravia, P., and Swiech, A., On Differential Games for Infinite-Dimensional Systems with Nonlinear Unbounded Operators, Journal of Mathematical Analysis and Applications, Vol. 211, pp. 395–423, 1997.Google Scholar
- 2.Berkovitz, L. D., The Existence of Value and Saddle Point in Games of Fixed Duration, SIAM Journal on Control and Optimization, Vol. 23, pp. 173–196, 1985 (Errata and Addendum, Vol. 26, pp. 740-742, 1988).Google Scholar
- 3.Berkovitz, L. D., Characterizations of the Values of Differential Games, Applied Mathematics and Optimization, Vol. 17, pp. 177–183, 1998.Google Scholar
- 4.Li, X., and Yong, J., Optimal Control Theory for Infinite-Dimensional Systems, Birkhauser, Boston, Massachusetts, 1995.Google Scholar
- 5.Warga, J., Optimal Control of Differential and Functional Equations, Academic Press, New York, NY, 1972.Google Scholar
- 6.Fattorini, H. O., Infinite-Dimensional Optimization and Control Theory, Cambridge University Press, Cambridge, England, 1999.Google Scholar
- 7.Pazy, A., Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer Verlag, New York, NY, 1983.Google Scholar
- 8.Crandall, M. G., and Lions, P. L.,Viscosity Solutions of Hamilton-Jacobi Equations in Infinite Dimensions, Part VI, Evolution Equations, Control Theory, and Biomathematics, Lecture Notes in Pure and Applied Mathematics, Dekker, New York, NY, Vol. 155, pp. 51–89, 1994.Google Scholar
- 9.Krasovskii, N. N., and Subbotin, A. I., Game Theoretical Control Problems, Springer Verlag, New York, NY, 1998.Google Scholar
- 10.Crandall, M. G., and Lions, P. L., Viscosity Solutions of Hamilton-Jacobi Equations in Infinite Dimensions, Part IV, Journal of Functional Analysis, Vol. 90, pp. 237–283, 1990.Google Scholar
- 11.Crandall, M. G., and Lions, P. L., Viscosity Solutions of Hamilton-Jacobi Equations in Infinite Dimensions, Part V, Journal of Functional Analysis, Vol. 97, pp. 417–465, 1991. JOTA: VOL. 121, NO. 2, MAY 2004 325Google Scholar